MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp Smoke Evac. Pencil Coated PB,Non-Sterile; Electrosurgical cutting and coagulation device and accessories

Stryker Instruments-a division of Stryker Corp Smoke Evac. Pencil Coated PB,Non-Sterile; Electrosurgical cutting and coagulation device and accessories
Catalog Number 0703046002
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a procedure at the user facility, the device tip caught fire.It was reported that the issue had no impact on the patient.It was further reported that there were no adverse consequences and no medical intervention as a result of this event.No information was provided regarding whether the procedure was completed successfully or whether the issue caused a surgical delay.
 
Additional Manufacturer Narrative
D4: lot number of the device is unknown - full udi is not available.

Brand Name
Smoke Evac. Pencil Coated PB,Non-Sterile
Common Device Name
Electrosurgical cutting and coagulation device and accessories
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Ireland
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
+353()214532900
MDR Report Key50052912
Report Number3015967359-2026-00450
Device Sequence Number9608762
Product Code GEI
UDI-Device Identifier07613327379488
UDI-Public(01)07613327379488
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K143145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0703046002
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Initial Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown